# SDR 20000720SH027

- Difficulty date: July 7, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N242WT
- Make and model: Cessna 551
- Aircraft serial: 5510066
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 551700863
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE LT MLG PRESSURE LINE RUNNING JUST OVER THE FLIGHT CONTROL CABLES IN THE TAIL CONE SECTION OF THE A/C WAS BEAT DOWN INTO THE PATH OF ONE OF THE CABLES.  AFTER A LIMITED TIME, THE CABLE WORE THROUGH THE HYDAULIC LINE DUMPED THE RESERVOIR INTO THE TAIL CONE.  TO PREVENT RECURRENCE OF THIS INCIDENT, SUBMITTER SUGGESTED THE HYDRAULIC LINE SHOULD BE ROUTED BELOW THE FLIGHT CONTROL CABLES.  (X)
